# SDR 2017FA0000261

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: General aviation
- Aircraft: N560HD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600274
- Aircraft time: 5,436 hours, 4,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN1186
- Condition: Sticking
- Location: Nlg
- Part time: 5,436 hours, 4,465 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS ON APPROACH. CREW EXTENDED LANDING GEAR AND DID NOT GET A NOSE GEAR DOWN AND LOCKED LIGHT.  CYCLED GEAR AND ATTEMPTED TO EXTEND THE LANDING GEAR. THE RESULT WAS THE SAME.   ALSO NOTED THAT THEY DID NOT HAVE A RED GEAR IN TRANSIT LIGHT. AS THE CREW RAN THE EMERGENCY CHECKLIST, CYCLED THE GEAR CONTROL CIRCUIT BREAKER. AFTER CYCLING THE CIRCUIT BREAKER THE NOSE LANDING GEAR DOWN AND LOCKED LIGHT ILLUMINATED.  AIRCRAFT LANDED WITH NO FURTHER ISSUES.  INSPECTION RESULTED IN FINDING THE DOWN LOCK SWITCH ON THE NLG ACTUATOR STICKING. ACTUATOR ALSO HAD EXCESSIVE PLAY. ACTUATOR AND SWITCH WERE REPLACED.
